# SDR ASAA2013011993730

- Difficulty date: January 19, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 18,695 hours, 5,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY  RT FLOOR TRANSISTION PANEL (SIDE PLATE) CRACKED BS 727I AND 727J.           ACFT GROUNDED.  FABRICATED REPAIR PART S IAW SRN 53-00-53 REATED AND PRIMED IAW SRM 51-20-01.  INSTALLED REPAIR IAW SR, 53-00-53.
